Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 93, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Sep 8, 2012, 5:08 PM EDT for 7 counties in Vermont. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2012, 5:08 PM EDT (21:08 UTC)
- Expired
- Sep 8, 2012, 6:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Addison County, VT, Caledonia County, VT, Essex County, VT, Franklin County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 91 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 5:30 PM EDT | TSTM WND DMG | Berlin, VT | ROUTE 12 CLOSED DUE TO TREES AND POWER LINES DOWN |
| Sep 8, 5:40 PM EDT | TSTM WND DMG | East Calais, VT | TREE DOWN ON ROUTE 14 |
| Sep 8, 5:42 PM EDT | TSTM WND DMG | East Montpelier, VT | TREES AND POWER LINES DOWN |
| Sep 8, 6:03 PM EDT | TSTM WND DMG | Barton, VT | LARGE TREE BLOWN OVER... ESTIMATED WIND GUST TO 60 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 8, 12:40 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
258
WUUS51 KBTV 082108
SVRBTV
VTC001-005-009-011-015-019-023-082200-
/O.NEW.KBTV.SV.W.0093.120908T2108Z-120908T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
508 PM EDT SAT SEP 8 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALEDONIA COUNTY IN NORTHEAST VERMONT...
LAMOILLE COUNTY IN NORTHWEST VERMONT...
ORLEANS COUNTY IN NORTHEAST VERMONT...
WASHINGTON COUNTY IN CENTRAL VERMONT...
EAST CENTRAL ADDISON COUNTY IN CENTRAL VERMONT...
EASTERN FRANKLIN COUNTY IN NORTHWEST VERMONT...
ESSEX COUNTY IN NORTHERN VERMONT...
* UNTIL 600 PM EDT.
* AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM WEST
BERKSHIRE TO WEST BROOKFIELD...AND WERE MOVING EAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
NORTH TROY...WOLCOTT...HARDWICK...WALDEN...DERBY LINE...
SHEFFIELD...WESTMORE...WEST BURKE...NORTON...GRANBY...
THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS LINE OF SEVERE
THUNDERSTORMS. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE
BUILDINGS. TAKE COVER NOW.
&&
LAT...LON 4502 7153 4489 7151 4475 7162 4458 7153
4456 7159 4450 7157 4441 7169 4439 7179
4435 7181 4431 7203 4428 7206 4416 7205
4419 7216 4418 7231 4422 7242 4413 7245
4416 7259 4402 7268 4401 7276 4501 7284
TIME...MOT...LOC 2107Z 269DEG 42KT 4499 7270 4404 7263
$$
JMG2 follow-up statements
380
WWUS51 KBTV 082138
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
538 PM EDT SAT SEP 8 2012
VTC001-005-009-011-015-019-023-082200-
/O.CON.KBTV.SV.W.0093.000000T0000Z-120908T2200Z/
CALEDONIA VT-LAMOILLE VT-ORLEANS VT-WASHINGTON VT-ADDISON VT-
FRANKLIN VT-ESSEX VT-
538 PM EDT SAT SEP 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL ADDISON AND WASHINGTON COUNTIES IN CENTRAL
VERMONT...AND ORLEANS AND CALEDONIA COUNTIES IN NORTHEAST VERMONT...
AND ESSEX COUNTY IN NORTHERN VERMONT...AND EASTERN FRANKLIN AND
LAMOILLE COUNTIES IN NORTHWEST VERMONT...
AT 526 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM NORTH TROY TO NORTH
MONTPELIER...TO NORTHFIELD...AND WERE MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
NEWPORT...HARDWICK...WARREN GORE...AVERYS GORE...EAST BRIGHTON...
THESE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING DEADLY CLOUD
TO GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS LINE OF SEVERE
THUNDERSTORMS. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE
BUILDINGS. TAKE COVER NOW.
&&
LAT...LON 4502 7153 4489 7151 4475 7162 4458 7153
4456 7159 4450 7157 4441 7169 4439 7179
4435 7181 4431 7203 4428 7206 4416 7205
4419 7216 4418 7231 4422 7242 4414 7246
4416 7259 4402 7268 4401 7276 4501 7284
TIME...MOT...LOC 2136Z 269DEG 42KT 4500 7222 4405 7216
$$
JMG637
WWUS51 KBTV 082201
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
601 PM EDT SAT SEP 8 2012
VTC001-005-009-011-015-019-023-082211-
/O.EXP.KBTV.SV.W.0093.000000T0000Z-120908T2200Z/
CALEDONIA VT-LAMOILLE VT-ORLEANS VT-WASHINGTON VT-ADDISON VT-
FRANKLIN VT-ESSEX VT-
601 PM EDT SAT SEP 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ADDISON AND
WASHINGTON COUNTIES IN CENTRAL VERMONT...AND ORLEANS AND CALEDONIA
COUNTIES IN NORTHEAST VERMONT...AND ESSEX COUNTY IN NORTHERN
VERMONT...AND EASTERN FRANKLIN AND LAMOILLE COUNTIES IN NORTHWEST
VERMONT HAS EXPIRED...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING
FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4502 7153 4489 7151 4475 7162 4458 7153
4456 7159 4450 7157 4441 7169 4439 7179
4435 7181 4431 7203 4428 7206 4416 7205
4419 7216 4418 7231 4422 7242 4414 7246
4416 7259 4402 7268 4401 7276 4501 7284
TIME...MOT...LOC 2138Z 269DEG 42KT 4500 7219 4405 7212
$$
JMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 3:53 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Sep 8, 3:53 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
353 PM EDT SAT SEP 8 2012
.SYNOPSIS...
STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A STRONG COLD FRONT
AND SURFACE LOW PRESSURE SYSTEM WILL PUSH THROUGH THE REGION THIS
AFTERNOON AND EVENING. LOCALLY DAMAGING WINDS WILL ACCOMPANY THE
THUNDERSTORMS ALONG WITH BRIEF HEAVY DOWNPOURS. DRIER AND COOLER
WEATHER WILL RETURN TO THE NORTH COUNTRY BEHIND THE FRONT FOR
SUNDAY...WITH AN EXTENDED PERIOD OF DRY AND PLEASANT WEATHER
EXPECTED FOR MUCH OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AS OF 332 PM EDT SATURDAY...TORNADO WATCH REMAINS IN EFFECT ACROSS
ALL OF NORTHERN NEW YORK AND VERMONT UNTIL 10 PM. A WIND ADVISORY
IS ALSO IN EFFECT UNTIL 8 PM.
MAIN SQUALL LINE ASSOCIATED WITH COLD FRONT NOW PUSHING EASTWARD
ACROSS THE ADIRONDACKS AND WILL ENTER THE CHAMPLAIN VALLEY AROUND
4 PM...AND PROGRESS EASTWARD ACROSS VERMONT THROUGH 9 PM. CAPE
CONTINUES TO BE AROUND 1000 J/KG AND THIS COMBINED WITH LARGELY
UNI- DIRECTIONAL 0-6KM WIND SHEAR OF 50 KNOTS WILL CONTINUE TO
SUPPORT DAMAGING WINDS AS THE GREATEST THREAT. HAVE OBSERVED A FEW
WEAK ROTATING COUPLETS ALONG LINE...THUS POTENTIAL FOR A FEW WEAK
TORNADO SPIN- UPS ARE STILL POSSIBLE.
IN ADDITION...SOUTHERLY WINDS AHEAD OF COLD FRONT THAT HAVE BEEN
AFFECTING THE REGION ALL DAY TODAY WILL CONTINUE WITH WIND GUSTS
UP TO 40-50 MPH.
AFTERWARD...SOME PARTIAL CLEARING IS EXPECTED BUT PARTLY-MOSTLY
CLOUDY SKIES WILL BE THE RULE. WITH TODAY'S RAIN...SOME AREAS OF
FOG LIKELY...BUT CLOUDS AND REMAINING WIND FIELD SHOULD LIMIT
OVERALL COVERAGE. LOOKING AT LOWS IN THE UPPER 40S TO NEAR 50
ACROSS NEW YORK AND GENERALLY MID 50S IN VERMONT.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
AS OF 332 PM EDT SATURDAY...A GENERALLY PARTLY CLOUDY DAY IS
EXPECTED ON SUNDAY WITH LIGHT NORTHWEST WINDS. UPPER LEVEL TROUGH
STILL OVERHEAD SO KEPT A SLIGHT CHANCE OF A SHOWER IN THE
FORECAST...ESPECIALLY IN THE HIGHER TERRAIN. WILL FEEL MUCH COOLER
WITH HIGHS GENERALLY UPPER 60S TO LOW 70S.
THE NORTH COUNTRY WILL LIE ON THE EASTERN PERIPHERY OF LARGE REGION OF
HIGH PRESSURE BUILDING EASTWARD ACROSS THE GREAT LAKES SUNDAY NIGHT AND
MONDAY. THIS WILL RESULT IN MOSTLY CLEAR SKIES AND PLEASANTLY DRY
AND SEASONABLE CONDITIONS...AND LIGHT NORTH WINDS FOR THE DAYLIGHT
HOURS MONDAY. LOW TEMPERATURES GENERALLY IN THE MID 40S FOR SUNDAY
NIGHT...WITH A FEW READINGS IN THE 30S FOR THE NORMALLY COOLER
LOCATIONS IN THE NR ADIRONDACKS AND FAR NERN VT. MAY SEE SOME
PATCHY FOG IN THE NORMALLY PRONE RIVER VALLEYS. HIGH TEMPERATURES
ON MONDAY WILL GENERALLY BE IN THE MID-UPR 60S DESPITE NEARLY FULL
SUNSHINE. DAYTIME WINDS MONDAY GENERALLY NW AROUND 10 MPH...WITH A
FEW GUSTS TO 20 MPH DURING THE AFTN.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
AS OF 347 AM EDT SATURDAY...QUIET WEATHER PATTERN FOR THE
EXTENDED PERIOD...INTERRUPTED ONLY BY A WEAK FRONT SAGGING SOUTH
OUT OF CANADA LATE IN THE PERIOD.
HIGH PRESSURE FIRMLY ENTRENCHED AT SURFACE AND ALOFT THROUGH FIRST
FEW DAYS OF THE EXTENDED PERIOD. VERY GOOD RADIATIONAL CONDITIONS
WITH LOW RH THROUGH THE COLUMN FOR CLEAR SKIES...AND RIDGE OF HIGH
PRESSURE PRODUCING LIGHT WINDS. FROM MID WEEK ONWARD...RIDGE
SLOWLY MOVES EAST AND WILL SEE A SLOW WARMING TREND. TOWARD THE
END OF THE WEEK A COLD FRONT MOVES IN FROM THE NORTHWEST...HOWEVER
VERY LITTLE MOISTURE TO WORK WITH. POPS COME UP TO CHANCE CATEGORY
ALONG THE CANADIAN BORDER...TAPERING OFF TO THE SOUTH.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THROUGH 18Z SUNDAY...
GUSTY SOUTH WINDS AND TURBULENCE EXPECTED 18Z SAT THROUGH 00Z
SUNDAY...
SQUALL LINE/SVR WINDS POSSIBLE 18Z THROUGH 02Z SAT/SUN...
VRB CONDS THROUGH 02Z AS STRONG SOUTH/SOUTHWEST WINDS AFFECT THE
REGION AND STRONG COLD FRONT WITH ASSOC PRE-FRONTAL SQUALL LINE PUSHES
THROUGH. SOUTH/SOUTHWEST WINDS SUSTAINED 15-25 KT WITH GUSTS 35 TO
45 KT POSSIBLE AHEAD OF THE CONVECTIVE LINE. MODERATE TO STRONG
LOW LEVEL TURBULENCE LIKELY. SEVERE WINDS LOCALLY TO 50+ KTS
WESTERLY ALONG THE CONVECTIVE LINE FROM 18Z-02Z. BEHIND FRONTAL
PASSG A PERIOD OF MVFR CIGS POSSBL AS WINDS BACK TO
SOUTHWESTERLY...THEN WESTERLY OVERNIGHT AND ABATE. NO PCPN
EXPECTED AFTER 06Z. AFTER 12Z WINDS LIGHT WEST TO WEST-
NORTHWESTERLY AS SKIES TREND SCT VFR WITH CIGS GENERALLY IN THE
FL040-060 RANGE.
OUTLOOK 18Z SUNDAY THROUGH WEDNESDAY...
18Z SUNDAY THROUGH 00Z MONDAY...MVFR TO VFR CIGS IN LINGERING LOW
LEVEL MOISTURE.
00Z MONDAY THROUGH WEDNESDAY...VFR CLEAR EXCEPT
NOCTURNAL IFR TO LIFR MAINLY IN USUAL FOG PRONE LOCATIONS
KSLK/KMPV BUT OTHER SITES IFR POSSIBLE.
&&
.MARINE...
SIGNIFICANT WINDS AND WAVES EXPECTED ON LAKE CHAMPLAIN ON SATURDAY
AND SATURDAY EVENING. SOUTH WINDS HAVE ALREADY EXCEEDED LAKE WIND
ADVISORY CRITERIA THIS MORNING /IN THE 25 TO 35 KNOT RANGE/.
SUSTAINED SOUTH WINDS OF 25 TO 40 KNOTS ARE EXPECTED THROUGH THE
AFTERNOON AND EVENING WITH POSSIBLE HIGHER GUSTS. WINDS WILL
BECOME SOUTHWEST AND TAPER OFF TO 10 TO 20 KNOTS AFTER MIDNIGHT
SATURDAY NIGHT.
WAVES OF 4 TO 6 FEET ARE EXPECTED THIS AFTERNOON AND
EVENING...THOUGH WAVES WILL GRADUALLY LESSEN AFTER MIDNIGHT
SATURDAY NIGHT TO 1 TO 3 FEET.
A PERIOD OF HEAVY RAIN AND STRONG TO POSSIBLY SEVERE THUNDERSTORMS
IS ALSO EXPECTED SATURDAY EVENING WITH POTENTIALLY STRONGER WINDS
AND HIGHER WAVES.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VTZ001>012-
016>019.
NY...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ026>031-034-
035-087.
&&
SYNOPSIS...BANACOS/MUCCILLI
NEAR TERM...MUCCILLI
SHORT TERM...MUCCILLI
LONG TERM...HANSON
AVIATION...JMG/HANSON
MARINE...Hazardous weather outlook, Sep 8, 3:40 AM EDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 340 AM EDT SAT SEP 8 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-090745- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 340 AM EDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT APPROACHING FROM THE WEST WILL BE PRECEDED BY STRONG SOUTH TO SOUTHWESTERLY WINDS ACROSS THE NORTH COUNTRY SATURDAY AFTERNOON INTO SATURDAY EVENING. SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH GUSTS UP TO 45 MPH POSSIBLE...ESPECIALLY IN THE CHAMPLAIN VALLEY. ADDITIONALLY...THERE IS INCREASING CONFIDENCE THAT A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THE FRONT AS IT SWEEPS ACROSS THE REGION LATER SATURDAY AFTERNOON INTO SATURDAY EVENING. THE PRIMARY THREAT FROM THESE STORMS WILL BE STRONG TO DAMAGING WIND GUSTS AND BRIEF HEAVY RAINFALL IN THE GENERAL TIME FRAME OF 4 PM TO 9 PM SATURDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. BANACOS
In the hours before
Local storm report, Sep 8, 4:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
454 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG TICONDEROGA 43.85N 73.42W
09/08/2012 ESSEX NY PUBLIC
LARGE LIMBS KNOCKED OUT OF TREES
&&
EVENT NUMBER BTV1200392
MABLocal storm report, Sep 8, 4:55 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
455 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG 2 E PERU 44.58N 73.49W
09/08/2012 CLINTON NY AMATEUR RADIO
TREES DOWN ON SULLIVAN ROAD
&&
EVENT NUMBER BTV1200393
MUCCILLILocal storm report, Sep 8, 4:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
456 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG MILTON 44.62N 73.13W
09/08/2012 CHITTENDEN VT PUBLIC
TREES UPROOTED
&&
EVENT NUMBER BTV1200394
MABLocal storm report, Sep 8, 5:00 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
500 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG PERU 44.58N 73.53W
09/08/2012 CLINTON NY AMATEUR RADIO
TREES DOWN ON JEB ALLEN ROAD
&&
EVENT NUMBER BTV1200396
MUCCILLILocal storm report, Sep 8, 5:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
507 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG SWANTON 44.92N 73.12W
09/08/2012 FRANKLIN VT PUBLIC
TREES DOWN IN SWANTON
&&
EVENT NUMBER BTV1200397
MABLocal storm report, Sep 8, 5:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
508 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 1 SW MILTON 44.63N 73.13W
09/08/2012 CHITTENDEN VT NWS EMPLOYEE
LARGE TREE BLOWN DOWN
&&
EVENT NUMBER BTV1200398
MABThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 11:04 AM EDT | Wind Advisory | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more | 8 hr |
| Sep 8, 3:56 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 64 min |
| Sep 8, 4:09 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Grand Isle, Lamoille, Washington | 66 min |
| Sep 8, 5:04 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Orange, Rutland, Washington, Windsor | 56 min |
| Sep 8, 5:59 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Lamoille, Orleans, Washington | 61 min |
| Sep 8, 6:00 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 30 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.